# SDR 97ZZZM901

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2671V
- Make and model: Swrngn SA227AC
- Aircraft serial: 437
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: KRP50648
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE DEPARTING MIA EN ROUTE TO GCM, THE GEAR UP WAS SELECTED AND THE LEFT LANDING GEAR COULD BE FELT BUMPING THE UPLOCKS SEVERAL TIMES.  THE RED LEFT LANDING GEAR LIGHT DID NOT EXTINGUISH AND THE GEAR WAS RECYCLED AND LEFT DOWN.  THE AIRCRAFT THEN DIVERTED TO OPF.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN UPLOCK ROLLER WITH A NEW PART.  MAINTENANCE PERFORMED A GEAR SWING AND NO FURTHER DISCREPANCIES WERE NOTED.  (M)
